Frontiers of Mathematics in China 数学前沿 201904

已有 1116 次阅读 2019-9-9 10:38 |系统分类:论文交流

Frontiers of Mathematics in China (indexed by SCI,2018 IF = 0.565)


数学前沿 第 14 卷 第 4 期 目录

Volume 14 Number 4

pp. 673—854(正文共 182 页)

2019 August (

Research articles


673  Jiecheng CHEN, Dashan FAN, Meng WANG

     Oscillatory hyper Hilbert transforms along variable curves

693  Kinkar Chandra DAS, Huiqiu LIN, Jiming GUO

     Distance signless Laplacian eigenvalues of graphs

715  Gregor DOLINAR, Bojan KUZMA, Janko MAROVT, Burcu UNGOR

     Properties of core-EP order in rings with involution

737  Xing FU

     Equivalent characterizations of Hardy spaces with variable exponent via wavelets

761  Wenxu GE, Feng ZHAO, Tianqin WANG

     Convergence of truncated rough singular integrals supported by subvarieties on Triebel-Lizorkin spaces

781  Hai-Long HER

     Contact-pair neighborhood theorem for submanifolds in symplectic pairs

793  Guangqiang LAN, Fang XIA

     General decay asymptotic stability of neutral stochastic differential delayed equations with Markov switching

819  Shiyun WEN, Jun MA

     Number of fixed points for unitary T^{n-1}-manifold

833  Yuhui ZHANG

     Moments of first hitting times for birth-death processes on trees

上一篇:Frontiers of Mathematics in China 数学前沿 201903
下一篇:Frontiers of Mathematics in China 数学前沿 201905


该博文允许注册用户评论 请点击登录 评论 (0 个评论)


Archiver|手机版|科学网 ( 京ICP备07017567号-12 )

GMT+8, 2020-12-1 08:00

Powered by

Copyright © 2007- 中国科学报社